Starke Approximation in algebraischen Gruppen. I. : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Starke Approximation in algebraischen Gruppen. I.

Martin Kneser

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1965, Issue 218, Pages 190–203, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1965.218.190, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Bjorn Poonen and Michael Stoll
Annals of Mathematics, 2014, Page 1137
Kai-Uwe Bux, Ralf Köhl, and Stefan Witzel
Annals of Mathematics, 2013, Volume 177, Number 1, Page 311
J. Rohlfs
Inventiones Mathematicae, 1978, Volume 48, Number 2, Page 185
V. P. Platonov
Journal of Soviet Mathematics, 1975, Volume 4, Number 5, Page 463
G�nter Harder
Inventiones Mathematicae, 1967, Volume 4, Number 3, Page 165

Comments (0)

Please log in or register to comment.